Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is there any medicine to clear the residues of MTP ?

Hi I used MTP kit 15 days ago. My bleeding has not stopped since then and the test says am still preganant. Can I use another kit. Is there a medicine to clear the residual thanks
Asked On : Thu, 4 Aug 2011
Answers:  2 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Welcome to HCM.
Still bleeding is there that means there is chances of incomplete abortion.
Now again don't take chance for another tab. consult your gynecologist for better management.
Answered: Thu, 4 Aug 2011
I find this answer helpful
General & Family Physician Dr. Padma Saikia's  Response
Hi Geetika,

Welcome to HCM.

Have you taken the correct dosage is the first thing because if there is some remnants then only the bleeding will not stop and the test will be positive.Consult a obstetrician immediately so that there is no further complications.
Answered: Thu, 4 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor